
Central Limit Theorem, Moderate Deviation and an Upper Bound of Large Deviation for Multivariate Marked Hawkes Processes
Ming-zhou XU, Kun CHENG, Yun-zheng DING
应用数学学报(英文版) ›› 2025, Vol. 41 ›› Issue (2) : 573-587.
Central Limit Theorem, Moderate Deviation and an Upper Bound of Large Deviation for Multivariate Marked Hawkes Processes
Central Limit Theorem, Moderate Deviation and an Upper Bound of Large Deviation for Multivariate Marked Hawkes Processes
{{custom_ref.label}} |
{{custom_citation.content}}
{{custom_citation.annotation}}
|
/
〈 |
|
〉 |